(Closed) Metformin is kicking my ass….

posted 5 years ago in TTC
Post # 3
Member
5110 posts
Bee Keeper

@anotherbee:  Oh booooo that’s awful to hear! It’s very common, though. You may wanna ask your doc if youscan slow the taper up if you want. I’m only on 500 and so far so good! But you’re making me nervous for the next jump!

Post # 4
Member
6473 posts
Bee Keeper
  • Wedding: June 2011 - Sydney, Australia

@anotherbee: Did you eat? The stronger the dose, the more important it is to have food in your system. Also, ask your dr if he has an extended (slow) release version. I was on one of those from 1000+. Im on 2000 daily & have no trouble now. 

Post # 6
Member
6473 posts
Bee Keeper
  • Wedding: June 2011 - Sydney, Australia

@anotherbee:  So much of it is trial error. It’s not an easy pill to take, that’s for sure!

Post # 8
Member
2226 posts
Buzzing bee
  • Wedding: May 2010

I was on 1500 mg of the extended release kind and it still kicked my butt when taken all at once.  My RE told me I could seperate them.  So, I took one with breakfast and 2 with dinner.  That made it much more bearable for me!  Luckily, I’m on a new suppliment instead of Metformin, so no more upset tummy!

Post # 9
Member
753 posts
Busy bee
  • Wedding: October 2011

Are you taking 1000 at once or a couple times over the day? I break my doses up by taking 500mg at a time.

The topic ‘Metformin is kicking my ass….’ is closed to new replies.

Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors